Approximate Basket Options Valuation for a Jump-Diffusion Model

20 Pages Posted: 26 Jan 2010

See all articles by Guoping Xu

Guoping Xu

Citi

Harry Zheng

Imperial College London - Mathematical Finance

Abstract

In this paper we discuss the approximate basket options valuation for a jump-diffusion model. The underlying asset prices follow some correlated diffusion processes with idiosyncratic and systematic jumps. We suggest a new approximate pricing formula which is the weighted sum of Roger and Shi's lower bound and the conditional second moment adjustments. We show that the approximate value is always within the lower and upper bounds of the option and is very sharp in our numerical tests.

Keywords: Basket option pricing, Jump-diffusion model, Analytic approximation, Conditional moment matching

JEL Classification: G13

Suggested Citation

Xu, Guoping and Zheng, Harry, Approximate Basket Options Valuation for a Jump-Diffusion Model. Insurance: Mathematics and Economics, Vol. 45, No. 2, pp. 188-194, 2009, Available at SSRN: https://ssrn.com/abstract=1541544

Guoping Xu (Contact Author)

Citi ( email )

Exhibition Road
London, Greater London SW7 2AZ

Harry Zheng

Imperial College London - Mathematical Finance ( email )

United Kingdom

Do you have a job opening that you would like to promote on SSRN?

Paper statistics

Downloads
162
Abstract Views
1,045
Rank
341,112
PlumX Metrics